# SDR SCNA20240903309

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 67,472 hours, 25,867 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 783600: 1R SLIDE NEEDS TO BE RESECURED. - - RESOLUTION: INSPECTED THE R-1 DOOR DOOR ESCAPE SLIDE PER AMM 25-66-01/601  NO DEFECTS NOTED.
